RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2010, Volume 6, Number 2, Pages 291–305 (Mi nd40)  

This article is cited in 1 scientific paper (total in 1 paper)

Global chaotization effect in particles chain

M. A. Guzeva, Yu. G. Izrailskyb, K. V. Koshelc

a Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences
b Institute for Automation and Control Processes, Far Eastern Branch of the Russian Academy of Sciences
c Pacific Oceanological Institute of the Far Eastern Branch of RAS

Abstract: The appearance of chaotic regimes near elliptic point in a cell of particles' chain interacting by means of Lennard-Jones potential is studied. The threshold nature of chaotization advent in the case of single-frequency cell excitation is demonstrated. A method of global chaotization based on multifrequency external excitation is proposed. The results of numerical experiments show that in this case the formation of global chaos is achieved at essentially lower values of external excitation amplitude and frequency, than in the case of single frequency excitation.

Keywords: nonlinear dynamics, molecular dynamics, Lennard-Jones potential, chaotic dynamics, Chirikov's criterion.

Full text: PDF file (4512 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 551.465.7
MSC: 37D45
Received: 19.01.2010

Citation: M. A. Guzev, Yu. G. Izrailsky, K. V. Koshel, “Global chaotization effect in particles chain”, Nelin. Dinam., 6:2 (2010), 291–305

Citation in format AMSBIB
\Bibitem{GuzIzrKos10}
\by M.~A.~Guzev, Yu.~G.~Izrailsky, K.~V.~Koshel
\paper Global chaotization effect in particles chain
\jour Nelin. Dinam.
\yr 2010
\vol 6
\issue 2
\pages 291--305
\mathnet{http://mi.mathnet.ru/nd40}


Linking options:
  • http://mi.mathnet.ru/eng/nd40
  • http://mi.mathnet.ru/eng/nd/v6/i2/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Guzev, “Asimptoticheskie formuly dlya dinamicheskikh kharakteristik chastitsy v okrestnosti rezonansa”, Dalnevost. matem. zhurn., 12:2 (2012), 171–183  mathnet
  • Нелинейная динамика
    Number of views:
    This page:161
    Full text:54
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019